# SDR EIA2001038

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND MAIN CABIN AT FS 522 RBL 54.5 CUSP WEB CRACKED UNDER SEAT TRACK.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLER PER EO 53-DC9-978-00 REV B.  (M)
